TITLE

An approach to one-dimensional elliptic quasi-exactly solvable models

AUTHOR(S)
Fasihi, M. A.; Jafarizadeh, M. A.; Rezaei, M.
PUB. DATE
April 2008
SOURCE
Pramana: Journal of Physics;Apr2008, Vol. 70 Issue 4, p575
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
One-dimensional Jacobian elliptic quasi-exactly solvable second-order differential equations are obtained by introducing the generalized third master functions. It is shown that the solutions of these differential equations are generating functions for a new set of polynomials in terms of energy with factorization property. The roots of these polynomials are the same as the eigenvalues of the differential equations. Some one-dimensional elliptic quasi-exactly quantum solvable models are obtained from these differential equations.
ACCESSION #
31859523

 

Related Articles

  • Some New Exact Traveling Wave Solutions for the Generalized Benney-Luke (GBL) Equation with Any Order. Jun-Jie Wang; Lian-Tang Wang; Kuan-De Yang // Applied Mathematics;Apr2012, Vol. 3 Issue 4, p309 

    In the paper, a auxiliary equation expansion method and its algorithm is proposed by studying a second order nonlinear ordinary differential equation with a four-degree term. The method is applied to the generalized Benney-Luke (GBL) equation with any order. As a result, some new exact traveling...

  • THE BASIS PROPERTY OF GENERALIZED JACOBIAN ELLIPTIC FUNCTIONS. SHINGO TAKEUCHI; Shoji Yotsutani // Communications on Pure & Applied Analysis;Nov2014, Vol. 13 Issue 6, p2675 

    The Jacobian elliptic functions are generalized to functions including the generalized trigonometric functions. The paper deals with the basis property of the sequence of generalized Jacobian elliptic functions in any Lebesgue space. In particular, it is shown that the sequence of the classical...

  • Explicit Parametrizations of Willmore Surfaces. Vassilev, V. M.; Djondjorov, P. A.; Atanassov, E.; Hadzhilazova, M. Ts.; Mladenov, I. M. // AIP Conference Proceedings;2014, Vol. 1629, p201 

    The Willmore surfaces provide local extrema to the so-called Willmore functional, which assigns to each surface its total squared mean curvature. There is a special class of axially symmetric Willmore surfaces whose profile curves satisfy a relatively simpler system of ordinary differential...

  • Finite temperature theory of metastable anharmonic potentials. Zoli, M. // European Physical Journal B -- Condensed Matter;Mar2008, Vol. 62 Issue 2, p221 

    The decay rate for a particle in a metastable cubic potential is investigated in the quantum regime by the Euclidean path integral method in semiclassical approximation. The imaginary time formalism allows one to monitor the system as a function of temperature. The family of classical paths,...

  • On the transcendence of moduli of the jacobian elliptic functions. Kholyavka, Ya. // Journal of Mathematical Sciences;Apr2012, Vol. 182 Issue 4, p560 

    Let sn z and sn z be the Jacobian elliptic functions of moduli κ and κ, 0 < $ \kappa_1^2 $ < 1, 0 < $ \kappa_2^2 $ < 1, τ and τ be the values of the modular variable, and θ( τ) and θ( τ) be the theta constants. In this paper, the set κ, κ, θ( τ), and...

  • All solutions of the n = 5 Lane-Emden equation. Mach, Patryk // Journal of Mathematical Physics;Jun2012, Vol. 53 Issue 6, p062503 

    All real solutions of the Lane-Emden equation for n = 5 are obtained in terms of Jacobian and Weierstrass elliptic functions. A new family of solutions is found. It is expressed by remarkably simple formulae involving Jacobian elliptic functions only. The general properties and discrete scaling...

  • Swinging in Imaginary Time: More on the Not-So-Simple Pendulum. Saclioglu, Cihan // Resonance: Journal of Science Education;Feb2010, Vol. 15 Issue 2, p104 

    When the small angle approximation is not made, the exact solution of the simple pendulum is a Jacobian elliptic function with one real and one imaginary period. Far from being a physically meaningless mathematical curiosity, the second period represents the imaginary time the pendulum takes to...

  • On Exact Traveling Wave Solutions for (1 + 1) Dimensional Kaup-Kupershmidt Equation. Dahe Feng; Kezan Li // Applied Mathematics;Jun2011, Vol. 2 Issue 6, p752 

    In this present paper, the Fan sub-equation method is used to construct exact traveling wave solutions of the (1 + 1) dimensional Kaup-Kupershmidt equation. Many exact traveling wave solutions are successfully obtained, which contain solitary wave solutions, trigonometric function solutions,...

  • Fast computation of Jacobian elliptic functions and incomplete elliptic integrals for constant values of elliptic parameter and elliptic characteristic. Toshio Fukushima // Celestial Mechanics & Dynamical Astronomy;Nov2009, Vol. 105 Issue 1-3, p245 

    Abstract  In order to accelerate the numerical evaluation of torque-free rotation of triaxial rigid bodies, we present a fast method to compute various kinds of elliptic functions for a series of the elliptic argument when the elliptic parameter and the elliptic characteristic are fixed....

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics